# SDR AALA20011826

- Difficulty date: September 26, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AFTER HALF HOURS FLIGHT GOT ELEC GENERATOR OFF RIGHT, AFTER A SHORT TIME GOT ELEC GEN DRIVE RT GEN DRIVE DISCONNECTED.  DEFERRED RIGHT IDG AS PER MEL 24-03 AUTH NB LGW9-67DC-A.  PERFORMED MPM 24-03 PROCEDURE INSTALLED PLACARD ITEM TRANSFERRED TO MIC SHEET.  REPLACED RIGHT IDG, RAN ENGINE.  OPS AND LEAK CHECK OK.  REMOVED MEL 9-167DC-A CLEARED MIC SHEET.  (M)
